# SDR AALA20101004TUL05

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 65,270 hours, 23,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N2505U32
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOBOARD SUPPORT/INTERCOSTAL UPPER ANGLE CRACKED STATIONS 1520 TO 1540.  REPLACED UPPER WEB ANGLE AS PER SRM 51-10-02-G8.
